# SDR A6WA201542922

- Difficulty date: July 10, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 32,179 hours, 30,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3826, EMERGENCY EXIT ON WINDSCREEN ROW 1DF WILL NOT ILLUMINATE.
